A Class of Shannon-McMillan theorems for mth-order Markov information source on generalized random selection system

Wang Kang Kang, Zong De Cai

Abstract


In this paper, our aim is to establish a class of Shannon-McMillan theorems for $m$th-order nonhomogeneous Markov information source on the generalized random selection system by constructing the consistent distribution functions. As corollaries, we obtain some Shannon-McMillan theorems for $m$th-order nonhomogeneous Markov information source and the general nonhomogeneous Markov information source. Some results which have been obtained are extended. In the proof, a new technique for studying Shannon-McMillan theorems in information theory is applied.

Keywords


generalized Shannon-Mcmillan theorem, the consistent distribution, mth-order

Full Text:

PDF

References


C. Shannon, A mathematical theory of communication, Bell Syst. Tech. J., 27 (1948), 379--423.

B. Mcmillan, The Basic Theorem of information theory, Ann. Math. Statist., 24 (1953), 196--216.

L. Breiman, The individual ergodic theorem of information theory, Ann. Math. Statist., 28 (1957),809--811.

K. L. Chung, The ergodic theorem of information theory, Ann. Math. Statist., 32 (1961), 612--614.

A. R. Barron, The strong ergodic theorem for densities:Generalized Shannon-McMillan-Breiman theorem, Ann. Probab., 13 (1985), 1292--1303.

P. H. Algoet, and T. M. Cover, A sandwich proof of Shannon-Mcmillan theorem, Ann. Probab., 16 (1988), 899--909.

W. Liu and W. G. Yang, An extension of Shannon-Mcmillan theorem and some limit properties for nonhomogeneous Markov chains, Stochastic. Process. Appl., 61 (1996), 129--145.

P. Billingsley, Probability and Measure. Wiley, New York, 1986.

R. V. Mises, Mathematical Theory of Probability and Statistics. Academic Press. New York, 1964.

A. N. Kolmogorov, On the logical foundation of probability theory. Lecture Notes in Mathematics. Springer-Verlag. New York, 1982.1021:1-2.

W. Liu, and Z. Wang, An extension of a theorem on gambling systems to arbitrary binary random variables, Statistics and Probability Letters, 28 (1996), 51--58.

Z. Wang, A strong limit theorem on random selection for the N-valued random variables, Pure and Applied Mathematics, 15 (1999), 56--61.

W. G. Yang and W. Liu, The asymptotic equipartition property for Mth-order nonhomogeneous Markov information source, IEEE Trans. Inform. Theory., 50 (2004), 3326--3330.

J. L. Doob, Stochastic Process. Wiley New York. 1953.

Z. R. Xu and Y. J. Zhu, Flow controled quene with negative customers and preemptive priority, J. Jiangsu Univ. Sci-tech. Nat. Sci. 24(4) (2010), 400--404.

K. K. Wang and D. C. Zong, A class of strong limit theorems for random sum of Cantor-like random sequence on gambling system, J. Jiangsu Univ. Sci-tech. Nat. Sci. 24(3) (2010), 305--308.

Z. R. Xu and M. J. Li, Geo Geo 1 queue model with RCH strategy of negative customers and single vacation, J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(2) (2011), 191-194, 2011.

K. K. Wang and D. C. Zong, A class of strong deviation theorems on generalized gambling system for the sequence of arbitrary continuous random variables. J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(2) (2011), 195--199.

K. K. Wang, H. Ye and Y. Ma, A class of strong deviation theorems for multivariate function sequence of mth-order countable nonhomogeneous Markov chains, J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(1) (2011), 93-96.

K. K. Wang, A class of local strong limit theorems for Markov chains field on arbitrary Bethe tree, J. Jiangsu Univ. Sci-tech. Nat. Sci., 2 (2) (2010), 205--209.

K. K. Wang and D. C. Zong, Strong limit theorems of mth-order nonhomogeneous Markov chains on fair gambling system. J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(4) (201), 410-413.

K. K. Wang and F. Li, Strong deviation theorems for the sequence of arbitrary random variables with respect to product distribution in random selection system, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(1) (2010), 91--94.

K. K. Wang and F. Li, A class of Shannon-McMillan theorems for mth-order nonhomogeneous Markov information source on generalized gambling system, J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(4) (2011), 396--400.

K. K. Wang, F. Li and Y. Ma, A class of Shannon-McMillan theorems for nonhomogeneous Markov information source on random selection system, J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(3) (2011), 299--302.

S. H. Li and Z. G. Zhou, Shrunken estimators of seemingly unrelated regression

model, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(2) (2010), 197--200.

Y. X. Yuan and J. S. Jiang, A direct updating method for the stiffness matrix, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(2) (2010), 193--196.

M. Hu, Feasibility of classification on two kinds of 2-person noncooperative finite games, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(4) (2010),405--409.

X. Q. Hua and D. P. Xu, Two groups of three-level high-precision explicit schemes for dispersive equation, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(4) (2010), 395-399.

Y. X. Yuan and J. S. Jiang, Generalized inverse eigenvalue problems for tridiagonal symmetric matrices, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(1) (2010), 88-90.

J. E. Wu and T. C. Wu, Regularized Symmlq for solving Symm integral equation, J. Jiangsu Univ. Sci-tech. Nat. Sci., 25(3) (2011), 294--298. 2011

S. H. Li and Z. G. Zhou, Linear minimax estimators of estimable function in multiple Gauss-Markov model with matrix loss function, J. Jiangsu Univ. Sci-tech. Nat. Sci., 24(1) (2010), 95--98.

C. J. Fang, D. C. Zong, Strong deviation theorems for the stochastic sequence on the Poisson distribution in generalized gambling systems, J. Jiangsu Univ. Sci-tech. Nat. Sci., 26(1) (2012), 103--106.

Z. S. Zang. The symmetric positive semidefinite solution of a class of matrices equation with a submatrix constraint, J. Jiangsu Univ. Sci-tech. Nat. Sci., 26(1) (2012), 100-102.




DOI: http://dx.doi.org/10.5556/j.tkjm.44.2013.804

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax